# SDR SWIA200211140

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 22,534 hours, 20,000 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTION OF WING ANTI-ICE NORM, RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE.  COMPLIED WITH QRH AND RETURNED TO SLC.  RAN AIRCRAFT ANTI-ICE SYSTEM.  COULD NOT DUPLICATE.  SYSTEM OPERATES NORMAL.
